Show simple item record

dc.contributor.authorPeccati, Giovannien_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-28T13:12:56Z
dc.date.available2019-08-28T13:12:56Z
dc.date.issued2007-04-13
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000245820300001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationGiovanni Peccati, Murad S Taqqu. 2007. "Stable convergence of generalized L-2 stochastic integrals and the principle of conditioning." ELECTRONIC JOURNAL OF PROBABILITY, Volume 12, pp. 447 - 480 (34). https://doi.org/10.1214/EJP.v12-404
dc.identifier.issn1083-6489
dc.identifier.urihttps://hdl.handle.net/2144/37416
dc.description.abstractWe consider generalized adapted stochastic integrals with respect to independently scattered random measures with second moments, and use a decoupling technique, formulated as a «principle of conditioning», to study their stable convergence towards mixtures of infinitely divisible distributions. The goal of this paper is to develop the theory. Our results apply, in particular, to Skorohod integrals on abstract Wiener spaces, and to multiple integrals with respect to independently scattered and finite variance random measures. The first application is discussed in some detail in the final sectionof the present work, and further extended in a companion paper (Peccati and Taqqu (2006b)). Applications to the stable convergence (in particular, central limit theorems) of multiple Wiener-Itô integrals with respect to independently scattered (and not necessarily Gaussian) random measures are developed in Peccati and Taqqu (2006a, 2007). The present work concludes with an example involving quadratic Brownian functionals.en_US
dc.format.extent447 - 480 (34)en_US
dc.languageEnglish
dc.publisherUNIV WASHINGTON, DEPT MATHEMATICSen_US
dc.relation.ispartofELECTRONIC JOURNAL OF PROBABILITY
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectGeneralized stochastic integralsen_US
dc.subjectIndependently scattered measuresen_US
dc.subjectDecouplingen_US
dc.subjectPrinciple of conditioningen_US
dc.subjectResolutions of the identityen_US
dc.subjectStable convergenceen_US
dc.subjectWeak convergenceen_US
dc.subjectMultiple Poisson integralsen_US
dc.subjectSkorohod integralsen_US
dc.subjectStatisticsen_US
dc.titleStable convergence of generalized L-2 stochastic integrals and the principle of conditioningen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1214/EJP.v12-404
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv54244


This item appears in the following Collection(s)

Show simple item record